Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal SJS rash - READ THIS!!!!!! Kirsty Douglas

Posted by barbaracat on August 21, 2007, at 0:20:17

In reply to Re: Lamictal SJS rash - READ THIS!!!!!! barbaracat, posted by Kirsty Douglas on August 20, 2007, at 22:21:17

Something I forgot to mention was the maddening itching. It was like red ants were munching away at my scalp and I probably looked like a dog with fleas scratching everywhere. This I now know is due to an inflammatory reaction and was the forerunner of the other nasty stuff.

You don't have to break out in the rash to know something's not right. It sounds to me like you were in the beginning stages and it's good you stopped.

I recently thought I'd try taking it again - silly me. I had a bunch left over and was in need of something (eventually went with Cymbalta). Sure enough, two weeks into it and I started getting the burning pinprick itchies, especially on my scalp. Threw those suckers away.

Glad you're better.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:343909
URL: http://www.dr-bob.org/babble/20070815/msgs/777515.html